# SDR AT9900669R1

- Difficulty date: August 14, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N839AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47089
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Spring
- Part number: 2648233
- Condition: Corroded
- Location: Bs 717
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LEFT WHEEL WELL FLAP FOLLOW-UP INBOARD DRUM SPRING CORRODED.  REMOVED AND REPLACED SPRING IAW SRM 51-10-3 AND MM 27-52-0.
